MAUDE Adverse Event Report: Conmed Corporation ANCHOR TISSUE RETRIEVAL SYSTEM; Laparoscope, general plastic surgery

Conmed Corporation ANCHOR TISSUE RETRIEVAL SYSTEM; Laparoscope, general plastic surgery
Model Number TRS-ROBO-8
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The bag fell apart.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
Laparoscope, general plastic surgery
Manufacturer (Section D)
Conmed Corporation
525 french rd
utica NY 13502
MDR Report Key50112722
Report Number50112722
Device Sequence Number18722317
Product Code GCJ
UDI-Device Identifier20653405986147
UDI-Public(01)20653405986147
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
Report Date (Section F) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTRS-ROBO-8
Device Catalogue NumberTRS-ROBO-8
Device Lot Number202601065
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA07/27/2026